References

  1. Bandura A.I. Properties of positive continuous functions in $\mathbb{C}^n$. Carpathian Math. Publ. 2015, 7 (2), 137-147. doi: 10.15330/cmp.7.2.137-147
  2. Bandura A.I. Some improvements of criteria of {$L$}-index boundedness in direction. Mat. Stud. 2017, 47 (1), 27-32. doi: 10.15330/ms.47.1.27-32
  3. Bandura A.I. A modified criterion of boundedness of {$L$}-index in direction. Mat. Stud. 2013, 39 (1), 99-102.
  4. Bandura A. I. Analytic functions in the unit ball of bounded value $L$-distribution in a direction. Mat. Stud. 2018, 49 (1), 75-79. doi: 10.15330/ms.49.1.75-79
  5. Bandura A., Skaskiv O. Analytic in the unit ball functions of bounded $L$-index in direction. Preprint, 2015, arXiv:1501.04166
  6. Bandura A., Skaskiv O. Functions Analytic in the Unit Ball Having Bounded $L$-Index in a Direction. To appear in Rocky Mountain J. Math. https://projecteuclid.org/euclid.rmjm/1542942029
  7. Bandura A. I., Skaskiv O. B. Entire bivariate functions of unbounded index in each direction. Nonlinear Oscill. 2018, 21 (4), 435-443.
  8. Bandura, A., Skaskiv, O. Functions analytic in a unit ball of bounded {$\mathbf{L}$}-index in joint variables. J. Math. Sci. 2017, 227 (1), 1-12. doi: 10.1007/s10958-017-3570-6
  9. Bandura, A.I., Petrechko, N.V., Skaskiv, O.B. Analytic in a polydisc functions of bounded {$\mathbf{L}$}-index in joint variables. Mat. Stud. 2016, 46 (1), 72-80. doi: 10.15330/ms.46.1.72-80
  10. Bandura, A., Petrechko, N., Skaskiv, O. Maximum modulus in a bidisc of analytic functions of bounded {$\mathbf{L}$}-index and an analogue of Hayman's theorem. Mat. Bohemica. 2018, 143 (4), 339-354. doi: 10.21136/MB.2017.0110-16
  11. Bandura, A., Skaskiv, O., Filevych, P. Properties of entire solutions of some linear PDE's. J. Appl. Math. Comput. Mech. 2017, 16 (2), 17-28. doi: 10.17512/jamcm.2017.2.02
  12. Bandura A.I., Skaskiv O.B. Open problems for entire functions of bounded index in direction. Mat. Stud. 2015, 43 (1), 103-109. doi: 10.15330/ms.43.1.103-109
  13. Bandura A., Skaskiv O. Entire functions of several variables of bounded index. Publisher I. E. Chyzhykov, Chyslo, Lviv, 2016.
  14. Bandura A. I., Skaskiv O. B. Boundedness of the $L$-index in a direction of entire solutions of second order partial differential equation. Acta Comment. Univ. Tartu. Math. 2018, 22 (2), 223-234. doi: 10.12697/ACUTM.2018.22.18
  15. Bandura A., Skaskiv O. Entire functions of bounded ${\mathbf{L}}$-index: Its zeros and behavior of partial logarithmic derivatives. J. Complex Analysis 2017, 2017, 1-10. doi: 10.1155/2017/3253095
  16. Bandura A., Skaskiv O. Directional logarithmic derivative and the distribution of zeros of an entire function of bounded {$L$}-index along the direction. Ukr. Math. J. 2017, 69 (3), 500-508. doi: 10.1007/s11253-017-1377-8 (translation of Ukrain. Mat. Zh. 2017, 69 (3), 426-432. (in Ukrainian))
  17. Bandura A. I., Skaskiv O. B. Analytic functions in the unit ball of bounded $\mathbf{L}$-index: asymptotic and local properties. Mat. Stud. 2017, 48 (2017), (1), 37-73. doi: 10.15330/ms.48.1.37-73
  18. Bandura A.I., Bordulyak M.T., Skaskiv O.B. Sufficient conditions of boundedness of {$\mathbf{L}$}-index in joint variables. Mat. Stud. 2016, 45 (1), 12-26. doi: 10.15330/ms.45.1.12-26
  19. Bandura A., Skaskiv O. Sufficient conditions of boundedness of $\mathbf{L}$-index and analog of Hayman's Theorem for analytic functions in a ball. Stud. Univ. Babeç -Bolyai Math. 2018, 63 (4), 483-501. doi: 10.24193/subbmath.2018.4.06
  20. Bandura A.I., Skaskiv O.B. Analytic functions in the unit ball and sufficient sets of boun\-ded\-ness of $L$-index in direction. Bukovinian Math. J. 2018, 6 (1-2), 13-20.
  21. Fricke G.H. Entire functions of locally slow growth. J. Anal. Math. 1975, 28 (1), 101-122.
  22. Fricke G.H. Functions of bounded index and their logarithmic derivatives. Math. Ann. 1973, 206 , 215-223.
  23. Kushnir V.O., Sheremeta M.M. Analytic functions of bounded $l$-index. Mat. Stud. 1999, 12 (1), 59-66.
  24. Kuzyk A.D., Sheremeta M.N. On entire functions, satisfying linear differential equations. Diff. equations. 1990, 26 (10), 1716-1722. (in Russian)
  25. Strochyk S.N., Sheremeta M.M. Analytic in the unit disc functions of bounded index. Dopov. Nats. Akad. Nauk Ukr. 1993, (1), 19-22. (in Ukrainian)
  26. Sheremeta M. Analytic functions of bounded index. VNTL Publishers, Lviv, 1999.
  27. Sheremeta M.M. Generalization of the Fricke theorem on entire functions of finite index. Ukr. Math. J. 1996, 48 (3), 460-466. (translation of Ukrain. Mat. Zh. 1996, 48 (3), 412-417. (in Ukrainian))
  28. Sheremeta M.M., Bordulyak M.T. Boundedness of the $l$-index of Laguerre-Polya entire functions. Ukr. Math. J. 2003, 55 (1), 112-125. doi: 10.1023/A:1025076720052 (translation of Ukrain. Mat. Zh. 2003, 55 (1), 91-99. (in Ukrainian))
  29. Sheremeta M.N., Kuzyk A.D. Logarithmic derivative and zeros of an entire function of bounded $l$-index. Sib. Math. J. 1992, 33 (2), 304-312. doi: 10.1007/BF00971102 (translation of Sib. Mat. Zh. 1992, 33 (2), 142-150. (in Russian))

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.